MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513441
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the reported date of january 27, 2023.Device code a180104 captures the reportable event device foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 biopsy forceps was to be used in a procedure on an unknown date.As the radial jaw 4 was unpacked, foreign matter was observed at the tip of the device.Another of same device was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the reported date of (b)(6) 2023.Block h6: device code a180104 captures the reportable event device foreign material present in device.Block h10: the returned radial jaw 4 - pediatric - biopsy forceps was analyzed, and it was observed that the device was returned out of the packaging.The handle, jacket, and jaws were in good condition.No evidence of foreign materials was found in the biopsy forceps.The reported event was not confirmed.Based on all available information, it was not possible to find evidence of any foreign material in the returned product.The device returned out of its packaging, so it was impossible to determine if the material observed by the customer was inside the package at first.Therefore, the most probable cause is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16405017
Report Number3005099803-2023-00780
Device Sequence Number12198140
Product Code FCL
UDI-Device Identifier08714729789918
UDI-Public08714729789918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model NumberM00513441
Device Catalogue Number1344
Device Lot Number0029709148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown